On the Topology of Simple Fold Maps
SAKUMA, Kazuhiro
Tokyo J. of Math., Tome 17 (1994) no. 2, p. 21-32 / Harvested from Project Euclid
Publié le : 1994-06-15
Classification: 
@article{1270128185,
     author = {SAKUMA, Kazuhiro},
     title = {On the Topology of Simple Fold Maps},
     journal = {Tokyo J. of Math.},
     volume = {17},
     number = {2},
     year = {1994},
     pages = { 21-32},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1270128185}
}
SAKUMA, Kazuhiro. On the Topology of Simple Fold Maps. Tokyo J. of Math., Tome 17 (1994) no. 2, pp.  21-32. http://gdmltest.u-ga.fr/item/1270128185/